このエントリーをはてなブックマークに追加
ID 49104
FullText URL
Author
Akahori, Jirô
Amaba, Takafumi
Uraguchi, Sachiyo
Abstract
In this paper, we will give a new perspective to the Cameron- Martin-Maruyama-Girsanov formula by giving a totally algebraic proof to it. It is based on the exponentiation of the Malliavin-type differenti- ation and its adjointness.
Published Date
2013-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume55
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
167
End Page
190
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2013 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol55/iss1/9
JaLCDOI